# SDR SWAA2021081728245

- Difficulty date: February 19, 2020
- Submitted: August 17, 2021
- Operation: Air carrier
- Aircraft: N8315C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38811
- Aircraft time: 26,646 hours, 11,735 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER COMPARTMENT FLOOR BOARD 222AF TOP SKIN OF FLOOR BOARD IN SEVERAL AREAS SKIN PLY FIBERS ARE DAMAGED / REPAIRED UPPER SURFACE PLY ON FLOORBOARD 222AF IAW SRM 53-00-50-2R-1; PG'S 1;2; STEPS 3 (A-M).
